Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: Christopher Clavius, Astronomer and Mathematician


Author: Gerald L. Alexanderson
Journal: Bull. Amer. Math. Soc. 46 (2009), 669-670
DOI: https://doi.org/10.1090/S0273-0979-09-01269-5
Published electronically: July 7, 2009
MathSciNet review: 2525739
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053-0290
Email: galexand@math.scu.edu

DOI: https://doi.org/10.1090/S0273-0979-09-01269-5
Received by editor(s): May 10, 2009
Published electronically: July 7, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.